# SDR COOSDR080234

- Difficulty date: November 13, 2008
- Submitted: March 11, 2009
- Operation: General aviation
- Aircraft: N672RY
- Make and model: Boeing 737322
- Aircraft serial: 24672
- Aircraft time: 46,971 hours, 31,333 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 65458001261
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE PAX CABIN AT STA 296.5, S10L CRACKED.  (K)
